I would say no because of the melatonin...BUT I would consult a pharmacist or a doctor first.
Either of the two would be able to tell you about drug interactions and precautions.
A pharmacist would know better, as this is their job.
Hey Linda, Welcome to the forum.
Actually there's a SERIOUS interaction with Zoloft and BuSpar already.
The both increase Serotonin levels!
Discuss this with the prescribing Physician immediately.
I'm surprised the Pharmacist didn't pick it up. Again, it happens all the time,so why should I be surprised.
And if you think about it, only takes seconds to check these interactions!
Which Benadryl type are you referring to? Is the Children's Allergy and Cold perhaps? In any case whatever type it is, there's a significant interaction with melatonin, either with amplified sedative effects or cancelling out sedation- depending the type as they contain different chemicals.
Poor child. I hope he/she's not suffering too much.
Please let the Dr and the Pharmacist know about the first interaction, as it is not professional to miss this-my opinion.
Take care and hope it's going to work out O.K. at the end.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.